Skip to content

Benylin Extra Strength Mucus & Phlegm Plus Cold Relief

Pill images, imprints and guides

Benylin Extra Strength Mucus & Phlegm Plus Cold Relief comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Benylin Extra Strength Mucus & Phlegm Plus Cold Relief pill images

Guaifenesin 100 mg / Dextromethorphan Hydrobromide 15 mg / Acetaminophen 500 mg / Pseudoephedrine Hydrochloride 30 mg 1 pill